# SDR C2XA09SH206

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HAT BUSHING MIGRATED ON LT SPEED BRAKE ACTUATOR ATTACHMENT BRACKET.  MAINTENANCE REMOVED, MEASURED AND REINSTALLED HAT BUSHING ON LT SPEED BRAKE ATTACHMENT BRACKET FOR ACTUATOR IAW EMB-145 EC5740-01152 REV B.  MEASURED WITHIN LIMITS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
